# SDR IXXA10WSAP037S

- Difficulty date: December 31, 2009
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 68,682 hours, 15,453 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 1003
- Part time: 68,682 hours, 15,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSP FOUND CORROSION ON LOWER KEELBEAM RT AT STA 1003.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGED KEELBEAM. PERFORMED NDT INSP.  NO CRACK OR CORROSION.  FABRICATED NEW KEELBEAM. ACCOMPLISHED HEAT TREATMENT TO REPAIR PART.  CLEANED, TREATED, PRIMED AREA AND REPAIR PART. INSTALLED REPAIR PART IAW SRM 53-50-12, FIG 101, REV 101, 53-50-12, FIGURE 201 REV 101, NDT P634T301 REV 93 PART 6 51-00-19, 20-42-05, 51-20-01-REV 101, AND 20-10-03 REV 036.
